<< Previous Issue Journal of the Korean Mathematical Society (Vol. 32, No. 3) Next Issue >>
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 371—647
A relative mod (H, K) Nielsen number
Hyang Kam Cho and Moo Ha Woo
MSC numbers : 55M20
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 371—387
The well-posedness of a parabolic double free boundary problem
Yoon Mee Ham
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 389—399
On the structure of discrete spectrum of the non-selfadjoint system of differential equations in the first order
Omer Akin and Elgiz Bairamov
MSC numbers : 47A10
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 401—413
A study about the converse of R.B.Holmes' theorem
Sung Ho Park and Hyang Joo Rhee
MSC numbers : 41A65, 46B20
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 415—425
An empirical CLT for stationary martingale differences
Jong Sig Bae
MSC numbers : 60F17
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 427—446
The state space of a canonical linear system
Mee Hyea Yang
MSC numbers : 47B37, 46C20
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 447—459
Capacitance matrix method for Petrov-Galerkin procedure
Seiyoung Chung
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 461—470
On characterizations of real hypersurfaces of type ${B}$ in a complex hyperbolic space
Seong Soo Ahn and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 471—482
Singular solutions of semilinear parabolic equations
Geongseon Baek and Minkyu Kwak
MSC numbers : 35K15
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 483—492
On the Browder-Hartman-Stampacchia variational inequality
S. S. Chang, K. S. Ha, Y. J. Cho, and C. J. Zhang
MSC numbers : 49A29, 49J35
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 493—507
On the Gauss Map of hypersurfaces in the space form
Dong Soo Kim
MSC numbers : 53B25, 53C40
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 509—518
Morse inequality for flat bundles
Hong-Jong Kim
MSC numbers : 53C05, 58E05
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 519—529
Column ranks and their preservers of general Boolean matrices
Seok-Zun Song and Sang-Gu Lee
MSC numbers : Primary 15A03, 15A04
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 531—540
Numerical solution for nonlinear Klein-Gordon equation by collocation method with respect to spectral method
In Jung Lee
MSC numbers : 65M70
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 541—551
Critical Riemannian metrics on cosympletic manifolds
Byung Hak Kim
MSC numbers : 53C20
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 553—562
Margolis homology and morava ${K}$-theory of classifying spaces for finite group
Jun Sim Cha
MSC numbers : 55N15
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 563—571
Continuity of directional entropy for a class of ${Z}^2$-actions
Kyewon K. Park
MSC numbers : Primary 28D05
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 573—582
On the asymptotic-normig property and the Mazur intersection property
Sung Jin Cho
MSC numbers : 46B20, 46B22
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 583—591
Isometries of $B_{2n}^{t_o}$
Taeg Young Choi
MSC numbers : 47D25
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 593—608
Construction of a complete negatively curved singular Riemannian foliation
Haruo Kitahara and Hong Kyung Pak
MSC numbers : 53C20
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 609—614
A Sharp (${H}^1 _ {L}^1$)continuity theorem for the Rubio de Francia maximal multiplier operator
Yong-Kum Cho
MSC numbers : Primary 42B20, 42B25
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 615—623
Weak type inequality for certain maximal functions on spaces of homogeneous type
Yoon Jae Yoo and En Hee Choi
MSC numbers : 42B25
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 625—633
A geometric criterion for the element of the class ${A}^2_{1,\aleph_0}(\gamma)$
Hae Gyu Kim and Youngoh Yang
MSC numbers : 47D27
J. Korean Math. Soc. 1995 Vol. 32, No. 3, 635—647

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd